I know that the ANA test is used as an indicator for lupus, but I was wondering if it is used for other auto-immune diseases. I think the last time I was at my doctor, he did one, but I can't remember. One more question...Would Lupus cause an inflamation of your pelvis/lower abdomen if that was the spot it was centered in? I just have so much pain down there (muscles, joints, painful gas) and my doctors still don't know why.
I'll have to ask my mother, she has all my documentation back home while I'm at college. I was diagnosed with mono, but I find it so hard to believe that monio would cause pain, and this severe bloating that I have. I don't know what it it, but the doctor said they gave me some kind of blood test that could only determine that something isn't right. Could that be the ANA?
I don't know that much about Mono and it's symptoms. sorry
Whatever blood tests your Dr has ordered, ask for copies of the results..keep all your records. Most bloodwork results show the acceptable range results, so you can easily see if your particular results are normal.. if they aren't, push your Dr to explain why!!
More importantly keep pushing your Dr to help you arrive at a diagnosis.
You know that's something I've had a real problem with. I just feel so dumb trying to tell a doctor all of my symptoms. He's this little indian guy, that I can only "kind of" relate to. And half the time, I'll get into the doctors office and feel fine. I've yet to make it there on a bad day, where I have a lot of pain.
And since we don't even know what I'm up against, we can't do anything but try different tests. I just had a lymph node removed today, just to make sure it wasn't lymphoma, and as far as I can tell, the next step is either a colonoscopy, or an MRI. That's why I was wondering about the ANA. My mom found out that mine was positive, but that might have been from Mono. Anyways...Thanks for you help
Some studies suggest that Mono can sometimes trigger
Lupus in some people. I'm not sure if ANA could show
up positive with just Mono alone. I do remember my
stomach being really upset with my first Lupus flare.
I'm not sure if it was the Lupus or all the asprin
I was taking for pain. Most any pain med.can cause upset
and gas. Hope things get better for you soon.